# SDR J7SA202002062001

- Difficulty date: January 22, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- Aircraft time: 11,910 hours, 7,487 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Screw
- Condition: Loose
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LEADING EDGE HAS LOOSE SCREW ON MIDDLE LEADING EDGE PANEL. REMOVED AND REPLACED LOOSE SCREW PER BD100 AMM 57-41-09 P/N NAS8703-3.
